# SDR R61A2022092000555

- Difficulty date: August 28, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 40,210 hours, 27,188 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 2024T3100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX DOUBLER BTWN FR 88-89 AND STRN 28R-27R CORRODED. PEFORMED REPAIR IAW SRM 53-23-60 REPAIR 01.
